Couldn't find what you looking for?

TRY OUR SEARCH!

I started taking ortho-tri-cyclen on dec.31, my husband ejaculated inside me on jan.1, a couple of days latter my breast started feeling teander. on jan.9, I started having implantation bleeding and my period isn't due for another two weeks. I have also been feeling wiped out for the last three days. all I want to do is sleep. so are these just side effects or are they signs of pregnancy? if the ortho-tri-cyclen is causing me to have implantation bleeding should I still expect to get my period this month?

Loading...

It is only a matter of a coincidence that you began to feel your breast getting tender, started implantation bleeding, and have been feeling wiped out days are your husband ejaculated in you. It is too soon to be signs of pregnancy and it is a side effect of using oral contraceptives that is too late to avoid.

Ortho-tri-cyclen is one of the synthetic hormones or synthetic estrogens. Natural estrogens, such as estradiol, estriol, and estrone are helpful to the human body in the development of female sex characteristics (ovaries, uterus, and breasts) and are given as hormone replacement therapy during menopause to relieve hot flashes, night sweats, and vaginal dryness. Given in small amounts and in balance with progresterone to menopausal women, menopausal women have few, if any side effects.

However, the synthetic estrogens, estrogens in high doses, and estrogens without progesterone can cause water retinsion, migraine headaches, irritability, mood swings, depression, fatigue, lack of libido, breast and uterine cancer, gallbladder disease, strokes, increased blood pressure, low thyroid function, cervical dysplasia, breakthrough bleeding, vision problem, asthma, PMS, and low cellular oxygen levels.


If your primary reason for taking these is to reduce pregnancy, I would recommend you find an alternative method to prevent pregnancy because the benefit of using synthetic hormones does not out-weight the risk. You should avoid synthetics altogether and ask you Doctor about one of the natural estrogens.

REFERENCE(S):


1. Mindel, Eral L. Rph, PhD and Hopkins, Virginia MA, 2003. Synthetic Hormones: Synthetic Estrogens. Bottom Line's Perscription Alternatives, pp. 399-404.
Reply

Loading...